# SDR CALA2013122393865

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 40,927 hours, 17,574 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING ADJACENT TO BELLY ROT BCN PNL 192FB.  MAINTENANCE REPORTED NO MISSING FASTENERS AT PANEL 192FB, HAS ONE MISSING FASTENER AT PANEL 192KB.  PANEL 192KB MISSING ONE EACH FASTENER OK TO CONT IAW CF 725 IAW AMM 53-35-00-200-002-A.  REPAIR INSTALLED NEW NUT PLATE & FASTENER.
